Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Noisy : Identification of problematic columns in multiple sequence alignments
Authors: Stadler, P. F.; Prohaska, S. J.; Kruspe, M.; Grünewald, S.; Fritzsch, G.; Flamm, C.; Dress, A.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Algorithms for Molecular Biology : Amb
Volume: 3
Sequence Number of Article: 7
Document Type: Article
ID: 402071.0
Two theorems about similarity maps
Authors: Dress, A.; Lokot, T.; Schubert, W.; Serocka, P.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Annals of Combinatorics
Volume: 12
Issue / Number: 3
Start Page: 279
End Page: 290
Document Type: Article
ID: 402097.0
Checking the reliability of a linear-programming based approach towards detecting community structures in networks
Authors: Chen, W. Y. C.; Dress, A.; Yu, W. Q.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: IET Systems Biology
Volume: 1
Issue / Number: 5
Start Page: 286
End Page: 291
Document Type: Article
ID: 346347.0
Linearly independent split systems
Authors: Bryant, D.; Dress, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: European Journal of Combinatorics
Volume: 28
Issue / Number: 6
Start Page: 1814
End Page: 1831
Document Type: Article
ID: 346349.0
On the dependence polynomial of a graph
Authors: Qian, J.; Dress, A.; Wang, Y.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: European Journal of Combinatorics
Volume: 28
Issue / Number: 1
Start Page: 337
End Page: 346
Document Type: Article
ID: 346404.0
QNet: An agglomerative method for the construction of phylogenetic networks from weighted quartets
Authors: Grünewald, S.; Forslund, K.; Dress, A.; Moulton, V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Molecular Biology and Evolution
Volume: 24
Issue / Number: 2
Start Page: 532
End Page: 538
Document Type: Article
ID: 346403.0
Some uses of the Farris transform in mathematics and phylogenetics : a review
Authors: Dress, A.; Huber, K. T.; Moulton, V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Annals of Combinatorics
Volume: 11
Issue / Number: 1
Start Page: 1
End Page: 37
Document Type: Article
ID: 346345.0
The category of X-nets
Authors: Dress, A.
Title of Book: Networks
Start Page: 3
End Page: 22
Place of Publication: London
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2007
Document Type: InBook
ID: 346377.0
Checking the reliability of a linear-programming based approach towards detecting community structures in networks
Authors: Chen, W. Y. C.; Dress, A.; Yu, W. Q.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: IET Systems Biology
Volume: 1
Issue / Number: 5
Start Page: 286
End Page: 291
Document Type: Article
ID: 401847.0
Linearly independent split systems
Authors: Bryant, D.; Dress, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: European Journal of Combinatorics
Volume: 28
Issue / Number: 6
Start Page: 1814
End Page: 1831
Document Type: Article
ID: 401849.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.